MathSciNet Relay Station
MathSciNet bibliographic data
MR929000 52A35 (52A30)
Chan, Jean B. A Krasnosel′skiĭ-type theorem involving $p$-arcs. Proc. Amer. Math. Soc. 102 (1988), no. 3, 667–676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement